# SDR SWI202408230728

- Difficulty date: June 17, 2024
- Submitted: August 23, 2024
- Operation: Air carrier
- Aircraft: N758SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10222
- Aircraft time: 48,176 hours, 31,900 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Drag Angle
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER RH FWD DRAG ANGLE AT STABILIZER ROOT HAVE SMOKING RIVETS AND POSSIBLE CRACKS     (C-CHECK RO 8/22/2024)    VERTICAL STABILIZER R/H FWD DRAG ANGLE REPAIRED REF. CRJ-700 SRM 55-31-00-201-001-A01. COMPLIED WITH ALL STEPS OF TASK CARD 51-900-1002-SKY. SEE CONTINUATION CARD FOR DETAILS
